# SDR CALA2018101902138

- Difficulty date: October 18, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA BETWEEN STA 312 AND STA 328 APPROX RBL 32, INTERCOSTAL IS CRACKED. REMOVED AND REPLACED INTERCOSTAL AT FWD WET AREA BETWEEN STA 312 AND STA 328 RBL 32 PER REF SRM 51-40-02.
